# SDR SWAA032574

- Difficulty date: November 21, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 41,872 hours, 37,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND A .75 LONG CRACK AT BS 665 BEADED WEB, LBL 32.  REPAIRED WEB PER SRM.
